# SDR ASAA2025042357914

- Difficulty date: April 23, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL AT STA. 727I+9 TO STA. 727B RBL.22 CORRODED. GROUNDED - YES. REPAIRED AFT PIT R/H TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5. EVALUATED IAW B737-900 SRM 53-00-53-1A-2. ORIG: .040 REMOVED:100% MAT LOSS AND IS FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. REMOVED AND INSTALLED IAW B737-900 SRM 53-00-53-2R-5.
